Be sure to checkout our current SPECIALS!

GET GREAT HEALTH INFO & TIPS FROM OUR BLOG

Panado Paracetamol Capsules 20s

R45,99

Panado is a tried and trusted choice for most South African families, to treat headaches, body aches and fevers associated with cold and flu.

 

 

In stock

SKU: 6009695585216 Categories: , , Brand: Panado

Description

For the relief of mild to moderate pain and fever such as headaches, toothache and pain associated with colds and flu.

Each tablet contains

  • Paracetamol 500mg
  • Preservative: Potassium sorbate 0.12%m/m
  • Sugar free

Dosage and directions for use

  • Do not exceed the recommended dose
  • Adults – 1 or 2 capsules every 3 hours to 4 hours if necessary, but not more than 8 capsules to be taken in any 24 hour period.
  • Children – 9-12 years – 1 capsule repeated every 3-4 hours if necessary, but not more than 4 doses in any 24 hour period.
  • Do not use continuously for more than 10 days without consulting your doctor.

 

THRIVE NEWSLETTER

SUBSCRIBE FOR LATEST NEWS, UPDATES & SPECIAL OFFERS!
By entering your email, you agree to our Privacy Policy.
TOP

Panado Paracetamol Capsules 20s

R45,99

In stock

SHOPPING BAG 0

RECENTLY VIEWED 0

Login

Create an account

Your personal data will be used to support your experience throughout this website, to manage access to your account, and for other purposes described in our privacy policy.

Password Recovery

Lost your password? Please enter your username or email address. You will receive a link to create a new password via email.